# SDR GTIA2025022438764

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 15,277 hours, 6,410 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 49981
- Condition: Damaged
- Location: Aft Galley
- Part time: 10 hours, 5 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK CARD 256551-01-1 DURING INSP FOUND  AFT MEGAPHONE WITH STRIP SCREWS -R/R AFT MEGAPHONE IAW AMM 25-65-00 NO DEFETCS
